Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Differential operators and the wheels power series

Andrew Kricker

Algebraic & Geometric Topology 11 (2011) 1107–1162
Bibliography
1 A Alekseev, E Meinrenken, The noncommutative Weil algebra, Invent. Math. 139 (2000) 135 MR1728878
2 A Alekseev, E Meinrenken, Lie theory and the Chern–Weil homomorphism, Ann. Sci. École Norm. Sup. (4) 38 (2005) 303 MR2144989
3 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
4 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, Wheels, wheeling, and the Kontsevich integral of the unknot, Israel J. Math. 119 (2000) 217 MR1802655
5 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres. I. A highly non trivial flat connection on S3, Selecta Math. (N.S.) 8 (2002) 315 MR1931167
6 D Bar-Natan, T T Q Le, D P Thurston, Two applications of elementary knot theory to Lie algebras and Vassiliev invariants, Geom. Topol. 7 (2003) 1 MR1988280
7 J S Birman, X S Lin, Knot polynomials and Vassiliev’s invariants, Invent. Math. 111 (1993) 225 MR1198809
8 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
9 M Kontsevich, Vassiliev’s knot invariants, from: "I M Gel’fand Seminar" (editors S Gel’fand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
10 A Kricker, Differential operators and wheels power series, arXiv:0907.4563
11 A Kricker, Noncommutative Chern–Weil theory and the combinatorics of wheeling, Duke Math. J. 157 (2011) 223
12 M Nieper-Wißkirchen, Chern numbers and Rozansky–Witten invariants of compact hyper-Kähler manifolds, World Scientific (2004) MR2110899
13 J Roberts, S Willerton, On the Rozansky–Witten weight systems, Algebr. Geom. Topol. 10 (2010) 1455 MR2661534